# SDR DL72S950033

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Angle
- Condition: Cracked
- Location: Left Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, THE LEFT ELEVATOR INTERNAL SUPPORT ANGLE INSIDE ACCESS PANEL 9307 WAS FOUND CRACKED.  REPAIRED PER SRM 55-21-4 FIG 1.
